advertisement
Question
Posted by: Annon | 2011-09-13

Pain when using the toilet

Hi Doctor. Please help! I have a small problem which has been getting me a bit worried now. I have my regular bowl movements every day &  its a routine of mine every day at around the same time, so anyways the " woman''s day"  weekend last month i has taken a long 4 day holiday &  alot of late nights &  late mornings put alot of stress on my regular movements &  i noticed that at the end of the long weekend i was constipated because i had been skipping my daily routine. I tried having lots of water for the whole week or two after that &  eventually i was back on track with my usual routine, however,during that time that i was constipated i tried to use the toilet alot &  my poop had been coming out as small round balls like bunny poop so i figured out this is serious constipation but as i said i was back on track after that. But now everything''s normal, my poop is normal (soft) &  i make it a habit to have as much water as i can &  its going well, only problem is, whenever i go now, it feels like i ate nuts,that horrible grating feeling on my skin when i go number 2 is just driving me insane. I cant figure out what this could be since everything is ok now. It feels like the skin is tearing &  its very painful. This is strange. Could there be anything causing this or what can I get to help with the grating pain. While bathing I also tried feeling for anything unusual but everything is as normal as can be.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that your stool is still too hard and I suggest that you use Laxette syrup, twice daily, in combination with two Softlax tablets at night, to soften your stools, for at least 10 days. Eat regular meals and supplement your diet with fibre.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sheila | 2011-09-13

You probably have a fissure (tear) from the constipation. Try using anusol cream.

Reply to Sheila

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement